首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:On the Weierstrass Preparation Theorem with Applications to the Asymptotic Analysis of Characteristics Roots of Time-Delay Systems.
  • 本地全文:下载
  • 作者:F. Méndez-Barrios ; S.-I. Niculescu ; J. Chen
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2015
  • 卷号:48
  • 期号:12
  • 页码:251-256
  • DOI:10.1016/j.ifacol.2015.09.386
  • 语种:English
  • 出版社:Elsevier
  • 摘要:This paper proposes an algorithmic approach to construct the Weierstrass Polynomial associated to the multiple characteristic roots of a time-delay system. Such a Weierstrass polynomial is employed as a tool to analize the stability behaviour of the characteristic roots with respect to small variations on the delay parameter. The proposed results are illustrated by considering several numerical examples encountered in the control literature.
  • 关键词:Weierstrass PolynomialPuiseux seriesNewton-diagramcrossing directions
国家哲学社会科学文献中心版权所有